# SDR AALA201703229023

- Difficulty date: March 19, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 12,459 hours, 1,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR MISSING EXIT LIGHT. REINSTALLED AFT EXIT LIGHT ASSY AT L3 DOOR IAW AMM 33-51-01. OPS CHECKED OK. THE AIRCRAFT WAS NOT GROUNDED.
